# SDR ASAA2014062108300

- Difficulty date: June 21, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 314 hours, 105 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC INOPERATIVE, RIGHT OK.  ACFT GROUNDED.  PERFORMED FIM 34-61 TASK 836. OPS NORMAL IAW SAME REF GROUND VERIFICATION SUCCESSFUL.
